domestic-supply.com        sarms.forsale
bannednutrition.com
Page 1 of 3 123 LastLast
Results 1 to 10 of 26

Thread: Rash

  1. #1

    Rash

    Has anyone ever experienced getting a rash after taking Sarms? 4 weeks into my cycle I developed a rash that just won't go away. Went to the Dr. and haven't been able to figure it out. I'm now 11 weeks into the following cycle. All from SarmsX

    1-12 GW 20mg per day dosed 30 minutes preworkout
    1-12 SR9009 30mg per day (5mg dosed every 2-3 hours 6 times per day)
    1-12 S4 50mg per day split twice per day 25mg am and 25mg pm
    1-12 MK2866 25mg per day dosed in the am

  2. #2
    It's possible maybe you are having an allergic reaction to something in the carrier but also could be related to something else entirely.

    Is your rash localized to a specific area, or is it all over?

    (PM me for a price list for Biotech Labs and 10% discount)

  3. #3
    Senior Member Joe S.'s Avatar
    Join Date
    Jun 2016
    Location
    Gainsville PA
    Posts
    1,400
    Just curious if the rash is just redness in an area or does it seem to be a cluster of small pimples? at first 3 weeks into my cycle I thought I had a rash of small bumps on my shoulder then, but now it has increased and spread from shoulder to chest and seems to be just acne from the hormonal changes which can be a common side affect of some sarms, the only thing I am on that you are is the GW. I am also on LGD which I was contributing mine too, not sure if the GW would have an affect on hormones?

  4. #4
    Localized to inner thigh/groin. The Dr. says it is definitely not fungal. I've been using Triamcinolone Acetonide .1% cream for about 3 weeks and it has done nothing. My Dr. wants to send me to a specialist. I've tried to rule out any other allergic reactions. No change in clothing, soap, detergent, diet, etc... I may end my cycle early and start my PCT to see if it goes away.

  5. #5
    No pimples. It started with skin sloughing off and is now just red and very tender.

  6. #6
    Senior Member Joe S.'s Avatar
    Join Date
    Jun 2016
    Location
    Gainsville PA
    Posts
    1,400
    Is it just red or do you have bumps? did you tell him what you were taking?

  7. #7
    Senior Member Joe S.'s Avatar
    Join Date
    Jun 2016
    Location
    Gainsville PA
    Posts
    1,400
    Gotcha, not sure on that. Not sure if there are different type of reactions to any hormonal changes that will cause that, hopefully someone more experienced can chime in on that, I hear ya though I am tempted to jump off but want to see this through, just sucks it's summer time, if it was winter I wouldn't care as much. Luckily I can still wear a tank as it hides most of the problem areas, inner chest now

  8. #8
    Just red, no bumps. I didn't tell her what I was taking. I wasn't ready for the lecture I would receive.

  9. #9
    lmao try some apple cider vinegar in that area wipe it in let it dry and see what happens

  10. #10
    Senior Member 44YOGearHead's Avatar
    Join Date
    Feb 2016
    Location
    Worldwide
    Posts
    9,721
    Have you ruled out simple heat rash/crotch rot? I'm gonna suggest trying Desitin. I too had a rash in my tower of power region and the wife said to try desitin... viola 1 week later I was good to go. Give it a shot before you cut the cycle bro, I've tried SARMX product after SARMX product as well as other compounds and never had a rash. Just my thoughts and proven method as I used to get hella heat rash in Iraq and again the wife got me straight by recommending Desitin.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •